# SDR ASAA11510229

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 18,337 hours, 5,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56011098
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN HAS BECOME DETACHED FROM CEILING MOUNT BETWEEN AFT BATHROOMS/LAVS.  REPLACED EMERGENCY EXIT SIGN AT AFT ENTRY OPS CHECK GOOD.
